Publication detail

Víšek, J. Á.: Consistency of the instrumental weighted variables

Author(s): prof. RNDr. Jan Ámos Víšek CSc.,
Type: Articles in journals with impact factor
Year: 2009
Number: 0
ISSN / ISBN: 0020-3157
Published in: Annals of the Institute of Statistical Mathematics, 61(2009), 543 - 578
Publishing place: Tokio
Keywords: Robustness, instrumental variables, implicit weighting, consistency of estimate by instrumental weighted variables.
JEL codes:
Suggested Citation:
Grants: 402/06/0408 Robustification of generalized moment method
Abstract: A robust version of method of Instrumental Variables accommodating the idea
of an implicit weighting the residuals is proposed and its properties studied. Firstly,
it is shown that all solutions of the corresponding normal equations are bounded
in probability. Then the weak consistency of them
is proved. The algorithm, evaluating the estimate, is described and
results of small MC study discussed.

Partners

Deloitte

Sponsors

CRIF
McKinsey
Patria Finance